# SDR HEEA072350

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,558 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A1077B
- Part serial: CJ61837
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESSENTIAL BUSS READS LOW VOLTAGE.
